# SDR CALA2013102200761

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 31,987 hours, 10,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 30902
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILING AFT GALLEY L2 DOOR SIGN & L2 OUTSIDE LIGHT REMAINS ON ONLY SHORT TIME.  IAW FIM 33-50 TASK 801 ITEM J REPLACED BATTERY PACK & POWER SUPPLY, OPERATIONS CHECKED GOOD.  M1673 MODULE, ACCESS PANEL CLOSED & SECURED.
